Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7 (2001), Issue 2, Pages 205-219
http://dx.doi.org/10.1155/S1024123X01001612

Solution of nonlinear Volterra-Hammerstein integral equations via rationalized Haar functions

1Department of Mathematics and Statistics, Mississippi State University, Mississippi State, 39762, MS, USA
2Department of Mathematics, Amirkabir University, Tehran, Iran

Received 8 May 2000; Revised 23 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Rationalized Haar functions are developed to approximate the solutions of the nonlinear Volterra-Hammerstein integral equations. Properties of Rationalized Haar functions are first presented, and the operational matrix of integration together with the product operational matrix are utilized to reduce the computation of integral equations to into some algebraic equations. The method is computationally attractive, and applications are demonstrated through illustrative examples.